Ni tsun hwule'lum'ut ch'   I take notice of you (I care)
Opioid Response

How to Respond to an Overdose

 

Download the How to Respond to an Overdose Poster, and please share on your social media:

How to respond to an opioid overdose-01.jpg


Download a more detailed poster with step-by-step instructions on How to Respond to an Overdose and Give Naloxone :

how-to-respond-detailed.jpg

Call 9-1-1

When you see any of the signs and think somebody is overdosing, call 9-1-1 right away.

  • Tell the 9-1-1 operator the person is not breathing properly and not responsive
  • If you must leave at any point, roll the person on their side into the recovery position
  • When you call 9-1-1 to report an overdose, you won’t be charged for simple drug possession

How to Give Naloxone (Narcan®) – Nasal Spray

How to Give Naloxone (Narcan®) – Injection

The importance of giving breath

If someone overdoses, give them a breath every five seconds until help arrives. Giving breath can save their life and prevent brain damage.

Tl'i' to' mukw' mustimuhw   Each person is important